Items where Author is "Chuanqi, Xiao"
Group by: Item Type | No Grouping Jump to: Article Number of items: 6. ArticleGhosh, Debarun and Győri, Ervin and Nagy-György, Judit and Addisu, Paulos and Chuanqi, Xiao and Zamora, Oscar (2024) Book free 3-uniform hypergraphs. DISCRETE MATHEMATICS, 347 (3). ISSN 0012-365X Chuanqi, Xiao and Ghosh, Debarun and Győri, Ervin and Addisu, Paulos and Zamora, Oscar (2024) Planar Turán Number of the Θ6. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 61 (2). pp. 89-115. ISSN 0081-6906 Chuanqi, Xiao and Katona, Gyula (2023) Extremal Graphs without long paths and large cliques. EUROPEAN JOURNAL OF COMBINATORICS. ISSN 0195-6698 Győri, Ervin and Addisu, Paulos and Chuanqi, Xiao (2023) Generalized outerplanar Turán number of short paths. DISCRETE MATHEMATICS, 346 (1). ISSN 0012-365X Xiutao Zhu, Zhu and Győri, Ervin and Zhen, He and Zequn, Lv and Salia, Nika and Chuanqi, Xiao (2023) Stability version of Dirac's theorem and its applications for generalized Turán problems. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. ISSN 0024-6093 Chunqiu, Fang and Győri, Ervin and Chuanqi, Xiao and Jimeng, Xiao (2023) Turán numbers and anti-Ramsey numbers for short cycles in complete 3-partite graphs. ELECTRONIC JOURNAL OF COMBINATORICS. ISSN 1097-1440 |